| Catalog Number |
320-15-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
05/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction: h6 - health effect - clinical code.Additional information: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.H6 - component code, investigation codes.
Event or Problem Description
As reported, approximately 3.5 years post initial right tsa, the male patient had a revision due to infection.All implants were removed.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The devices are not available for evaluation due to the devices were discarded at the hospital.
Additional Manufacturer Narrative
Pending investigation.